Seminar talk, 18 March 2020

From Geometry of Differential Equations
Jump to: navigation, search

Speaker: Raffaele Vitolo

Title: Jacobi structures of evolutionary partial differential equations

I will report on the paper by Si-Qi Liu and Youjin Zhang published in Adv. Math. 227 (2011) 73-130, In this paper the authors introduce the notion of Jacobi structure to describe the geometrical structure of a class of nonlocal Hamiltonian systems. They prove that Jacobi structures are invariant under the action of reciprocal transformations that only change the spatial variable.

Then the authors compute the Lichnerowicz-Jacobi cohomologies and to prove a Darboux theorem for Jacobi structures with hydrodynamic leading terms. The notion of bi-Jacobi structures is introduced to the purpose of proving integrability of PDEs.

Language: English